# SDR 2007FA0000684

- Difficulty date: July 12, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Aircraft: N175AF
- Make and model: Cessna 172R
- Aircraft serial: 17281175
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Corroded
- Location: Engine
- Part time: 4,363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRANKSHAFT TO BE PITTED, LAST INSPECTION WAS DONE BY MFG (4) YEARS AGO.  THIS ENGINE HAD HIGH UTILIZATION AND FREQUENT OIL CHANGES.  (K)
